# SDR 2022FA0000610

- Difficulty date: December 15, 2021
- Submitted: October 13, 2022
- Operation: General aviation
- Aircraft: N249WW
- Make and model: Bell 206B
- Aircraft serial: 2882
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 206011113103
- Part serial: A00000464
- Condition: None
- Location: Gear Teeth
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL CRACK-LIKE INDICATIONS WERE FOUND ON THE GEAR TEETH IN THE MAIN ROTOR TRUNNION. THESE INDICATIONS MEASURED ~3/8" LONG IN THE AREA OF INTEREST. CRACKS WERE FOUND WITH FLUORESCENT MAGNETIC PARTICLE TESTING. INSPECTION WAS PERFORMED PER ASTM E1444 AS REQUESTED BY CLIENT.
